# SDR REXA2018052200404

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 27,007 hours, 24,405 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500C1AY0EE
- Part serial: 174826
- Condition: Empty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MORNING PREFLIGHT BY FLIGHT ATTENDANT FOUND PORTABLE 02 BOTTLE TO BE ON AND EMPTY. REMOVED AND REPLACED PORTABLE 02 BOTTLE WITH NEW UNIT. PN ON & OFF 5500-C1A-Y0EE SN ON 191291 SN OFF 174826 IAW AMM 35-31-01.
